Universidad Complutense de Madrid
E-Prints Complutense

Complementation and embeddings of c0(I) in Banach spaces

Impacto

Downloads

Downloads per month over past year

Argyros, Spiros A. and Castillo, Jesús F. and Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2002) Complementation and embeddings of c0(I) in Banach spaces. Proceedings of the London Mathematical Society, 85 (3). pp. 742-768. ISSN 0024-6115

[img] PDF
Restringido a Repository staff only

272kB

Official URL: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=124377


URLURL Type
http://www.cambridge.org/Publisher




Item Type:Article
Uncontrolled Keywords:Sobczyk's Theorem; Non-separable Banach spaces; Copies of $c_0(I)$.
Subjects:Sciences > Mathematics > Topology
ID Code:22140
Deposited On:01 Jul 2013 17:14
Last Modified:10 Aug 2018 11:36

Origin of downloads

Repository Staff Only: item control page